Time-Dependent Reaction Coefficient Identification Problems with a Free Boundary

Huntul, MJ and Lesnic, D orcid.org/0000-0003-3025-2770 (2019) Time-Dependent Reaction Coefficient Identification Problems with a Free Boundary. International Journal for Computational Methods in Engineering Science & Mechanics, 20 (2). pp. 99-114. ISSN 1550-2287

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2019 Taylor & Francis Group, LLC. This is an Accepted Manuscript of an article published by Taylor & Francis in International Journal for Computational Methods in Engineering Science and Mechanics on 17 Feb 2019, available online: https://doi.org/10.1080/15502287.2019.1568619.
Keywords: Inverse problem; free boundary; heat equation; Tikhonov regularization
Dates:
  • Published: 4 March 2019
  • Accepted: 9 January 2019
  • Published (online): 17 February 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 15 Jan 2019 14:06
Last Modified: 19 Jun 2019 10:51
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/15502287.2019.1568619

Download

Accepted Version


Embargoed until: 17 February 2020

Filename: kaya.pdf

Share / Export

Statistics